# SDR CA150602009

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- Engine: Pwa PW530A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, PILOT NOTICED INDICATION OF HIGH OIL TEMP, HIGH TEMP & LOW OIL PRESSURE.  PILOT THEN PROCEEDED TO SHUT DOWN THE ENG & RETURNED BACK TO THE AIRPORT UNEVENTFULLY.
